# SDR 2001F00400

- Difficulty date: September 15, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Part serial: 5475GA48
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT 9134 - FLL - AFTER TAKEOFF, LEFT ENGINE OIL PRESSURE DROPPED TO ZERO WITH NO ANNUNCIATOR INDICATION.  REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE TRANSDUCER.  OPS AND LEAK CHECKS NORMAL.  (M)
